About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 245905, 5 pages
http://dx.doi.org/10.1155/2013/245905
Research Article

Asymptotic Behavior of Solutions to a Linear Volterra Integrodifferential System

College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China

Received 24 July 2013; Accepted 18 September 2013

Academic Editor: Josef Diblík

Copyright © 2013 Yue-Wen Cheng and Hui-Sheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yue-Wen Cheng and Hui-Sheng Ding, “Asymptotic Behavior of Solutions to a Linear Volterra Integrodifferential System,” Abstract and Applied Analysis, vol. 2013, Article ID 245905, 5 pages, 2013. doi:10.1155/2013/245905